| Catalog Number |
SRX-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "suspected/actual rupture/deflation" via national breast implant registry.This record is for the right side.The device has been explanted and replaced.It is unknown if the device will be returned.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.